# SDR UALA2011101005470

- Difficulty date: October 8, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 75,164 hours, 21,710 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE PUNCTURED, APPROX 12 INCH TEAR APPROX STATION 620 AT STRINGER 14, 15.  LEFT SIDE AIRCRAFT FORWARD OF DOOR 2L.
